Mathematische Annalen

, Volume 259, Issue 2, pp 279–286

Proper holomorphic images of strictly pseudoconvex domains

  • Klas Diederich
  • John E. Fornæss
Article

DOI: 10.1007/BF01457314

Cite this article as:
Diederich, K. & Fornæss, J.E. Math. Ann. (1982) 259: 279. doi:10.1007/BF01457314

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Klas Diederich
    • 1
  • John E. Fornæss
    • 2
  1. 1.MathematikUniversität WuppertalWuppertalGermany
  2. 2.Institute of MathematicsUniversity of OsloOslo 3Norway